# SDR SWIA2020080751712

- Difficulty date: June 4, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 36,680 hours, 26,830 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cotter Pin
- Condition: Missing
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP, INBD ACTUATOR ASSY,  FWD AND AFT LUG ASSEBLIES, THREE BOLTS MISSING COTTER PINS AND REMAINNG BOLT COTTER PIN DEFORMED BEYOND USE.    VERIFIED TORQUE ON RT INBD FLAP, INBD HINGE ARM ASSY MOUNTING HARDWARE AND INSTALLED FOUR NEW COTTER PINS IAW AMM.
